# SDR QXEA2018022800078

- Difficulty date: February 27, 2018
- Submitted: February 28, 2018
- Operation: Air carrier
- Aircraft: N438QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4243
- Aircraft time: 19,959 hours, 11,266 cycles
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXI,  THE NR 1 ENGINE TORQUE WOULD NOT REDUCE BELOW 9% TORQUE.  NR 1 ENGINE HAD NO REVERSE CAPABILITY WHEN ATTEMPTING TO USE REVERSE TQ REMAINED AT 95 TQ ALSO NR 1 PROPELLER DID NOT INDICATE.  PROPELLER GROUND RANGE INDICATIONS WHILE NR 2 PROPELLER DID INDICATE CORRECT.   GROUND RANGE NO POWERPLANT OR PEC CAUTIONS WERE INDICATED BOTH POWER LEVERS WERE AT 1020 AND VERIFIED THERE. NO CIRCUIT BREAKERS WERE SEEN AS TRIPPED.  REMOVED FROM SERVICE.  COMPLIED WITH CDS FAULT RETRIVAL FOUND FAULT CODE 132 NR 1 PEC CHANNEL A . COMPLIED WITH FIM 61-20-03-810-816 UP TO STEP 5A(A),  COMPLIED WITH PEC, FAULT CLEARED IAWS AMM 61-20-36-070-801.  COMPLIED WITH TWO ENGINE STARTS,  RAN TAXI CHECK, FAULT DID NOT RETURN.  ACFT RETURN TO SERVICE.
